# SDR USAA2009021690353

- Difficulty date: January 26, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6200186 - GALVANIC CORROSION ON SEAT TRACK AT BS932, LBL26.  REPAIRED SEAT TRACK AT BS932, LBL26 IAW B737 SRM 53-00-52.  UPON FURTHER REVIEW, EXPANDED PARAMETERS OF REPAIR STATION LOCATIONS WITHIN THE DISCREPANCY & WITHIN THE STRUCTURE CAUSING DIFFICULTY SECTIONS.
